MAUDE Adverse Event Report: ARTHREX, INC. TWO INCISION DISTAL BICEPS IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TWO INCISION DISTAL BICEPS IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number TWO INCISION DISTAL BICEPS IMPLANT KIT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/12/2025, a sales representative reported via email that the button from the inserter of an ar-2295 two-incision distal biceps implant system repeatedly fell off while loading or implanting the button.Another ar-2295 two-incision distal biceps implant system was opened, and the same issue occurred.This was discovered during a distal biceps procedure on (b)(6) 2025, with no reported patient harm.Additional information was requested on 11/17/2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The failed device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in damage to the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
TWO INCISION DISTAL BICEPS IMPLANT KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23707267
Report Number1220246-2025-05325
Device Sequence Number10641852
Product Code MBI
UDI-Device Identifier00888867307421
UDI-Public00888867307421
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTWO INCISION DISTAL BICEPS IMPLANT KIT
Device Catalogue NumberAR-2295
Device Lot Number15502191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown